# SDR 96ZZZX524

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: M/R
- Part time: 210 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING FROM PILOT VALVE.  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.
